Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Minimal sets of visibility


Author: F. A. Valentine
Journal: Proc. Amer. Math. Soc. 4 (1953), 917-921
MSC: Primary 52.0X
DOI: https://doi.org/10.1090/S0002-9939-1953-0058996-7
MathSciNet review: 0058996
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] H. Brunn, Über Kerneigebiete, Math. Ann. vol. 73 (1913) pp. 436-440. MR 1511741
  • [2] A. Horn and F. A. Valentine, Some properties of L sets in the plane, Duke Math. J. vol. 16 (1949) pp. 131-140. MR 0028582 (10:468e)
  • [3] E. G. Straus and F. A. Valentine, A characterization of finite dimensional convex sets, Amer. J. Math. vol. 74 (1952) pp. 683-686. MR 0048829 (14:75g)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 52.0X

Retrieve articles in all journals with MSC: 52.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1953-0058996-7
Article copyright: © Copyright 1953 American Mathematical Society

American Mathematical Society